# SDR IPXA2025031292106

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,706 hours, 21,277 cycles
- System (JASC): 3443 · Doppler System
- Part: Knob
- Condition: Out Of Adjust
- Location: Display
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT THE TILT KNOB POSITION DID NOT MATCH WITH THE INDICATION ON THE NAV DISPLAY.  TILT KNOB ADJUSTED IAW AMM 34-43-02 PB401 REV.144. AND TESTED IAW AMM 34-43-00 PB501 REV.144. FOUND SATIS.
